# SDR AALA20140713003

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 42,324 hours, 20,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: EDK61283
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRACK INBD CRACKED.  INSTALLED RT WING NR 4 FORMER DOUBLER IAW WORK CARD 57-98-06 & EA MD80-57-035721.
